Uniform Sampling of Subshifts of Finite Type on Grids and Trees - Archive ouverte HAL Access content directly
Journal Articles International Journal of Foundations of Computer Science Year : 2017

Uniform Sampling of Subshifts of Finite Type on Grids and Trees

Jean Mairesse
Irène Marcovici
No file

Dates and versions

hal-01483044 , version 1 (04-03-2017)

Identifiers

Cite

Jean Mairesse, Irène Marcovici. Uniform Sampling of Subshifts of Finite Type on Grids and Trees. International Journal of Foundations of Computer Science, 2017, 28 (3), pp.263-287. ⟨10.1142/S0129054117500174⟩. ⟨hal-01483044⟩
176 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More